Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 430365, 9 pages
http://dx.doi.org/10.1155/2014/430365
Research Article

Marcinkiewicz Integral Operators and Commutators on Herz Spaces with Variable Exponents

School of Mathematics and Physics, Anhui Polytechnic University, Wuhu 241000, China

Received 26 July 2014; Accepted 21 September 2014; Published 15 October 2014

Academic Editor: Dashan Fan

Copyright © 2014 Liwei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liwei Wang, “Marcinkiewicz Integral Operators and Commutators on Herz Spaces with Variable Exponents,” Journal of Function Spaces, vol. 2014, Article ID 430365, 9 pages, 2014. doi:10.1155/2014/430365